# SDR SWIA202052581

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1036
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS NUMEROUS SMALL NICKS AND DENTS BELOW THE GRD AIR CONDITIONING ACCESS DOOR (182BR) FROM APPROX FS 1015 TO FS 1036 BETWEEN STGR 25R TO STGR 27.  C-CHECK RO 9/20/2020.  COMPLIED WITH REPAIR OF DAMAGED AREA, REF REO.
